# SDR SWIA200921810

- Difficulty date: June 15, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 158 hours, 103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6253 - MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE CABIN.  OPERATIONAL CHECK NORMAL.
